# SDR PNS2008F00004

- Difficulty date: June 26, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N679PA
- Make and model: Saab 340B
- Aircraft serial: 340B345
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 583-608
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS NOTICED ON THE LT SIDE JUST FWD OF CARGO DOOR AC WAS REMOVED FROM SERVICE PENDING A REPAIR.  NO EMERGENCY ACTION WAS TAKEN AS DENT WAS DISCOVERED ON THE GROUND AND BROUGHT TO THE ATTENTION OF MAINT.  THE DENT IS LOCATED AT STA 583-608 AND BETWEEN SL 1520 AND 1522.  (K)
